# SDR QMLA2018101618114

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT FUEL QUANTITY READING DECREASED RAPIDLY IN FLIGHT ON THE VEMD CAUSING THE PILOT TO PERFORM A PRECAUTIONARY LANDING. THE CAUSE WAS THE AFT HOSE FROM THE FUEL SYSTEM NORMALLY PROTRUDING FROM THE BELLY OF THE AIRCRAFT DIRECTLY BELOW THE FUEL CELL WAS CAUGHT AT AN ANGLE IN THE BELLY PANEL. THIS ALLOWED NO VENTING TO TAKE PLACE AND CAUSED AN INTERNAL SUCTION WHICH ADVERSELY AFFECTED THE INDICATION OF FUEL QUANTITY. WHEN FREED TO ITS NORMAL OPERATING POSITION, THE HOSE SUCKED AIR FOR APPROXIMATELY 30 SECONDS. THE VEMD THEN DISPLAYED PROPER FUEL QUANTITY.
